depuis le 05 février 2011 :
Visualisation(s): 143 (1 ULiège)
Téléchargement(s): 348 (0 ULiège)

Barrelledness and dual strong sequences in locally convex spaces

(Volume 73 - Année 2004 — Numéro 1)
Open Access
Mots-clés : locally barrelled, bidual, quasi-distinguished, Banach-Mackey property


Given a dual pair (E, F), we consider a series of bidual enlargements of F, define new concepts of dual strong sequence and dual strong union and analyze their connections to barrelledness.

Pour citer cet article

Bella TSIRULNIKOV, «Barrelledness and dual strong sequences in locally convex spaces», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 73 - Année 2004, Numéro 1, 7-19 URL :

A propos de : Bella TSIRULNIKOV

Department of Mathematics, The Negev Academic College of Engineering, Beer Sheba, Israel,